[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: Tissue hardening, was: Re: [IP] Bob's follow up report ...

Bob wrote:
>For me, it is not unusual to have a small drop of blood at the spot when I
>remove the set. It usually stops quickly, does not continue to bleed. I
>never worried too much about this. Are there others who experience this? I
>always assumed this was normal.

    As you may or may not know I use straight "unleaded" Velosulin and only
a few times in the past 14 months have I had this experience with the drop
of blood. I am about 35 pounds too heavy and have an almost unlimited amount
of "set territory".
    When I have had the drop of blood it was always when I had to change a
set too soon because of pain, soreness, or discomfort. I NORMALLY get 6 days
from a set unless I have pain soreness or discomfort.
    I can leave a set in for 6 days and when I remove it there is nothing
but the small dimple from the half spherical connection of the Teflon. No
redness, or soreness. This spot does darken after removal of the cath but
does not go bad in any way. They heal in a couple of days with just the pink
spot that remains for a week or so.
    The ONLY time I have had them bleed is when they wen "bad and I had to
change early, 3 days.

Buddy '-)   email @ redacted

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/